# SDR C1HA200081002

- Difficulty date: August 8, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Cable
- Part number: 69183774
- Condition: Broken
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DOOR FAILED TO EXTINGUISH AFTER GEAR RETRACTION.  NOTICED SLIGHT BUFFET AT 200KIAS.  REMOVED AND REPLACED BROKEN CABLE AND DOOR QUADRANT.
